Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 9, 2022, 2:10 PM CDT for 36 counties in Texas. It took effect at Apr 10, 2022, 9:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2022, 2:10 PM CDT (19:10 UTC)
- In effect from
- Apr 10, 2022, 9:00 AM CDT
- Expired
- Apr 11, 2022, 6:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Fort Worth, TX
All 36 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3654 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
889 WWUS74 KFWD 091910 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 210 PM CDT Sat Apr 9 2022 TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-100315- /O.NEW.KFWD.WI.Y.0008.220410T1400Z-220411T0500Z/ Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta- Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro- Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon- Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 210 PM CDT Sat Apr 9 2022 ...WIND ADVISORY IN EFFECT EAST OF US-281 FROM 9 AM SUNDAY TO MIDNIGHT CDT SUNDAY NIGHT... * WHAT...South winds 20 to 30 mph with gusts up to between 40 and 45 mph are expected. * WHERE...Portions of North and Central Texas east of US-281. * WHEN...From 9 AM Sunday to midnight CDT Sunday night. * IMPACTS...Unsecured outdoor items such as trampolines, lawn furniture, and trash cans may be blown around in the wind. Driving on area roads and highways, especially those in a west to east orientation will become difficult, especially for high- profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
5 follow-up statements
091 WWUS74 KFWD 092354 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 654 PM CDT Sat Apr 9 2022 TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-101400- /O.CON.KFWD.WI.Y.0008.220410T1400Z-220411T0500Z/ Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta- Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro- Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon- Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 654 PM CDT Sat Apr 9 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CDT SUNDAY NIGHT... * WHAT...South winds 20 to 30 mph with gusts up to between 40 and 45 mph are expected. * WHERE...Portions of North and Central Texas east of US-281. * WHEN...From 9 AM Sunday to midnight CDT Sunday night. * IMPACTS...Unsecured outdoor items such as trampolines, lawn furniture, and trash cans may be blown around in the wind. Driving on area roads and highways, especially those in a west to east orientation will become difficult, especially for high- profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
050 WWUS74 KFWD 101037 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 537 AM CDT Sun Apr 10 2022 TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-101900- /O.CON.KFWD.WI.Y.0008.220410T1400Z-220411T0500Z/ Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta- Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro- Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon- Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 537 AM CDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... * WHAT...South winds 20 to 30 mph with gusts up to between 40 and 45 mph are expected. * WHERE...Portions of North and Central Texas east of US-281. * WHEN...From 9 AM today until midnight. * IMPACTS...Unsecured outdoor items such as trampolines, lawn furniture, and trash cans may be blown around in the wind. Driving on area roads and highways, especially those in a west to east orientation will become difficult, especially for high- profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
187 WWUS74 KFWD 101904 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX Issued by National Weather Service Shreveport LA 204 PM CDT Sun Apr 10 2022 TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-110500- /O.CON.KFWD.WI.Y.0008.000000T0000Z-220411T0500Z/ Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta- Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro- Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon- Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 204 PM CDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...South winds 20 to 30 mph with gusts up to between 40 and 45 mph are expected. * WHERE...Portions of North and Central Texas east of US-281. * WHEN...From 9 AM today until midnight. * IMPACTS...Unsecured outdoor items such as trampolines, lawn furniture, and trash cans may be blown around in the wind. Driving on area roads and highways, especially those in a west to east orientation will become difficult, especially for high- profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ 44
338 WWUS74 KFWD 110454 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1154 PM CDT Sun Apr 10 2022 TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-111100- /O.EXT.KFWD.WI.Y.0008.000000T0000Z-220411T1100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta- Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro- Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon- Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1154 PM CDT Sun Apr 10 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Portions of North and Central Texas east of US-281. * WHEN...Until 6 AM CDT Monday. * IMPACTS...Unsecured outdoor items such as trampolines, lawn furniture, and trash cans may be blown around in the wind. Driving on area roads and highways, especially those in a west to east orientation will become difficult, especially for high- profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
763 WWUS74 KFWD 111046 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 546 AM CDT Mon Apr 11 2022 TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-111200- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-220411T1100Z/ Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta- Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro- Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon- Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 546 AM CDT Mon Apr 11 2022 ...WIND ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING... Wind speeds will slowly fall through the morning but some gusts in excess of 30 mph will still be possible through midday. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 5:08 AM CDT, 9 hours 2 minutes earlier.
Area forecast discussion, Apr 9, 5:08 AM CDT, 9 hours 2 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 508 AM CDT Sat Apr 9 2022 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: The current forecast appears to be right on track so no updates are needed at this time (see discussion below). 79 Previous Discussion: /Through Saturday night/ The deep low pressure system responsible for the strong northwest wind the past couple of days is finally pushing towards the East Coast this evening. Low level winds have gone light and variable with surface high pressure building towards the Gulf Coast. Deepening surface low pressure across the Central High Plains on Saturday will bring a return of southerly winds with speeds increasing during the afternoon. Although the Gulf will begin to open up it will still be a dry and very warm day with highs in the 80s and minimum relative humidity in the teen and 20s. Therefore, the threat for wildfires will increase as the wind gets stronger in the afternoon. We will keep the Red Flag Warning for locations along and west of a Jacksboro to Cameron line where fuels are most abundant. The threat for wildfires across the remainder of the region will be elevated due to the warm, dry and breezy conditions but fuels will not be as abundant or receptive to ignition due to recent rainfall. Low level warm air advection will continue Saturday night with a 45+ know low level jet expected. Some of this higher momentum air will make it through the nocturnal boundary layer, resulting in strong and gusty south winds through the night. Temperatures will be mild Saturday night with lows mainly in the upper 50s and lower 60s. 79 && .LONG TERM... /Issued 250 AM CDT Sat Apr 9 2022/ /Sunday Onward/ Strong low-level southerly flow will result in a fairly rapid increase in moisture on Sunday. Despite this, fire concerns will continue west of I-35 as an eastward-moving dryline will cause relative humidity values to fall to 15-25% and winds will remain breezy. Additionally, the dryline may serve as a focus for isolated convection Sunday afternoon/evening. A strong cap should limit convective development for the most part, but if the dryline is able to lift a parcel through the stable layer, we could see a storm or two. Have kept PoPs capped at 10% to reflect the low potential and uncertainty. However, if a storm does manage to develop, it will be accompanied by a severe weather threat, as ample instability and shear will be in place across the region. Monday, a dryline will once again position itself across our west as a weak cold front approaches from the north. While a few deterministic models and national blends depict little to no precipitation potential, it's difficult to entirely write it off. A weak cap should be able to erode by the afternoon or evening hours, resulting in the development of isolated to scattered showers and thunderstorms. Severe weather may be possible, with hail and damaging winds being the main threats. The weak approaching cold front on Monday will likely stall somewhere across North Texas or southern Oklahoma and retreat northward as a warm front by Tuesday. This will keep the entire forecast area within the warm sector as we destabilize again by Tuesday afternoon. We'll likely see convection erupt along a dryline across our west by the afternoon or evening with the activity moving east through Tuesday night. Severe weather will be possible with this activity, with hail and damaging winds expected to be the main hazards. A strong cold front is expected to arrive on Wednesday and will overtake the dryline parked across our area. Showers and storms will likely develop ahead of the front, but most of this activity should be east of I-35 where better moisture will reside. Severe weather may be possible with these storms, but this potential will likely be confined to our northeast. Cooler temperatures are expected behind the front for the remainder of the week, with highs generally in the 70s to low 80s each afternoon and lows in the 40s and 50s each morning. Models seem to diverge late this week and next weekend, as a wide range of solutions currently exist. For now, have stuck closely to national blends, but rain chances may return late next week or next weekend. .FIRE WEATHER... Fire weather concerns will continue across our west each afternoon this week, as dry/breezy conditions persist and little to no rainfall is expected. However, Wednesday afternoon is shaping up to be the most concerning day, as the strong front will send relative humidity plummeting to near 10-15%, with a few locations potentially in the single digits across our far west. Combined with strong west winds and a lack of rainfall, critical fire conditions are possible across these areas Wednesday afternoon/evening. Barnes && .AVIATION... /NEW/ /12Z TAFs/ VFR at all TAF sites through Sunday morning with a mostly clear sky. Southerly winds have returned to North and Central early this morning and will remain in place through Sunday morning. Wind speeds through mid morning will be generally less than 12 knot but will increase before midday between 14 and 18 knots along with some gusts near 30 knots. These breezy southerly winds will continue overnight tonight with the help of a 45 knot low level jet. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 85 61 85 66 89 / 0 0 10 10 10 Waco 86 60 86 65 90 / 0 0 10 10 20 Paris 77 58 82 65 85 / 0 0 10 10 20 Denton 84 59 86 62 87 / 0 0 10 10 5 McKinney 81 59 82 64 86 / 0 0 10 10 20 Dallas 84 61 84 67 88 / 0 0 10 10 20 Terrell 80 60 82 65 86 / 0 0 10 10 20 Corsicana 82 60 83 66 86 / 0 0 10 10 20 Temple 85 59 86 65 88 / 0 0 10 10 20 Mineral Wells 89 59 90 63 90 / 0 0 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon today to 8 PM CDT this evening for TXZ100-101-115>117-129>132-141>144-156>160-174. &&
Hazardous weather outlook, Apr 9, 5:13 AM CDT, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 513 AM CDT Sat Apr 9 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101015- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 513 AM CDT Sat Apr 9 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Elevated to critical fire weather conditions are expected today with gusty south winds, low relative humidity and temperatures in the 80s. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An elevated fire threat will continue west of I-35 each afternoon Sunday through Friday with the greatest threat on Wednesday. Thunderstorm chances will return on Monday and continue through Wednesday with some severe storms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.